Olcadil Feeling Hot Side Effect Reports
The following Olcadil Feeling Hot side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Feeling Hot, can occur, and what you can do about them.
A side effect could appear soon after you start Olcadil or it might take time to develop.
|Dizziness, Dyspnoea, Feeling Hot, Hypoglycaemia, Hypotension, Labyrinthitis, Skin Discolouration, Vertigo|
This Feeling Hot side effect was reported by a consumer or non-health professional from BRAZIL. A 58-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Olcadil (dosage: NA), which was started on Dec 01, 2002. Concurrently used drugs:
Olcadil Feeling Hot Causes and Reviews
Panic disorder is a type of anxiety disorder. It causes panic attacks, which are sudden feelings of terror when there is no real danger. You may feel as if you are losing control. You may also have physical symptoms, such as
- Fast heartbeat
- Chest or stomach pain
- Breathing difficulty
- Weakness or dizziness
- Feeling hot or a cold chill
- Tingly or numb hands
Panic attacks can happen anytime, anywhere, and without warning. You may live in fear of another attack and may avoid places where you have had an attack. For some people, fear takes over their lives and they cannot leave their homes.
Panic disorder is more common in women than men. It usually starts when people are young adults. Sometimes it starts when a person is under a lot of stress. Most people get better with treatment. Therapy can show you how to recognize and change your thinking patterns before they lead to panic. Medicines can also help.
NIH: National Institute of Mental Health
Olcadil Feeling Hot ReviewsNo reviews submitted yet, check in later.